# SDR AALA202111097745

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737*
- Aircraft serial: 29542
- Aircraft time: 59,100 hours, 24,509 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: JLD4N
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPEEDBRAKE WOULD NOT ARM AND SPOILERS DID NOT AUTO-DEPLOY DESPITE HANDLE IN ARMED POSITION. REPLACED K5 RELAY ON SPEEDBRAKE MODULE IAW SWPM 20-81-22, OPS CHECK GOOD.
